# SDR 96ZZZM298

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1010-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORTS AT STATION 1010-1030, RBL 10 HAS LEVEL 2 CORROSION.  REMOVED AND INSTALLED NEW SUPPORT PER SRM 51-10-1, 51-20-2, AND 51-30-2.  (M)
